# SDR DALA2014101505574

- Difficulty date: October 7, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 1322 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT BULKHEAD LOWER ANGLE BS 1322 BETWEEN LONGERONS 24L-24R.   CORROSION REMOVED, AND FOUND OUT OF LIMITS.  THE ANGLE WAS REPAIRED IAW  SRM 51-30-2, SRM 51-10-3, PAR 26, 21 AND 14, ER/A 511165-14 MA, REV B.
